Bactrim, herxes and headaches

An update on my progress.  I’m now taking all of Plaquenil (hydroxychloroquine), Akamin (minocycline) and Bactrim (sulfamethoxazole and trimethoprim).  The latter one is relatively new and is to treat the Bartonella co-infection that I have.

I’m not sure if it’s the drugs, the disease or a new herx, but my pericarditis pain is now at new levels and is accompanied with extreme light-headedness to the point of almost losing consciousness.

In addition, I am getting some peeling skin as a side-effect from the Bactrim so I need to reduce its dose.

This disease sucks.

About these ads

2 thoughts on “Bactrim, herxes and headaches

  1. Hope you’re improving. You’ve inspired me to seek out Dr Ladhams after my own 15 month battle with Pericarditis and Lupus. Thank you for your blog and highlighting the effects of Lyme disease.
    Take care
    Deborah

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s